# SDR UPS05445035

- Difficulty date: July 23, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1920-1940 S26R FLOOR WEB I/B EDGE FOUND CRACKED, CRACK LENGTH 0.75.  WEB REPAIRED AS PER SRM 51-40-03 FIG 1.
